Homogeneous Einstein Metrics on Spheres and Proiective Spaces.
Mathematische Annalen, Tome 259 (1982), pp. 351-358
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1982__259_163638,
author = {W. Ziller},
title = {Homogeneous {Einstein} {Metrics} on {Spheres} and {Proiective} {Spaces.}},
journal = {Mathematische Annalen},
pages = {351--358},
year = {1982},
volume = {259},
zbl = {0469.53043},
url = {http://geodesic.mathdoc.fr/item/MAN_1982__259_163638/}
}
W. Ziller. Homogeneous Einstein Metrics on Spheres and Proiective Spaces.. Mathematische Annalen, Tome 259 (1982), pp. 351-358. http://geodesic.mathdoc.fr/item/MAN_1982__259_163638/